American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Carl Mautner. Affine pavings and the enhanced nilpotent cone. Proc. Amer. Math. Soc. 145 (2017) 1393-1398.
Abstract, references, and article information   
View Article: PDF

[2] George J. McNinch and Donna M. Testerman. Central subalgebras of the centralizer of a nilpotent element. Proc. Amer. Math. Soc. 144 (2016) 2383-2397.
Abstract, references, and article information   
View Article: PDF

[3] Marcin Chałupnik. Poincar\'e duality for Ext--groups between strict polynomial functors. Proc. Amer. Math. Soc. 144 (2016) 963-970.
Abstract, references, and article information   
View Article: PDF

[4] Michael Bate, Sebastian Herpel, Benjamin Martin and Gerhard Röhrle. $G$-complete reducibility in non-connected groups. Proc. Amer. Math. Soc. 143 (2015) 1085-1100.
Abstract, references, and article information   
View Article: PDF

[5] Skip Garibaldi and Anne Quéguiner-Mathieu. Pfister's theorem for orthogonal involutions of degree 12. Proc. Amer. Math. Soc. 137 (2009) 1215-1222. MR 2465642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Chillag. On a congruence of Blichfeldt concerning the order of finite groups. Proc. Amer. Math. Soc. 136 (2008) 1961-1966. MR 2383502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lourdes Juan and Arne Ledet. On Generic differential $\operatorname{SO}_n$-extensions. Proc. Amer. Math. Soc. 136 (2008) 1145-1153. MR 2367088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert M. Guralnick. Intersections of conjugacy classes and subgroups of algebraic groups. Proc. Amer. Math. Soc. 135 (2007) 689-693. MR 2262864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andrei S. Rapinchuk, Louis Rowen and Yoav Segev. Nonabelian free subgroups in homomorphic images of valued quaternion division algebras. Proc. Amer. Math. Soc. 134 (2006) 3107-3114. MR 2231891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lourdes Juan. Pure Picard-Vessiot extensions with generic properties. Proc. Amer. Math. Soc. 132 (2004) 2549-2556. MR 2054779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jeffrey D. Adler and Stephen DeBacker. A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004) 1861-1868. MR 2051152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nazih Nahlus. Lie algebras and separable morphisms in pro-affine algebraic groups. Proc. Amer. Math. Soc. 131 (2003) 1321-1327. MR 1949860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gopal Prasad and Andrei S. Rapinchuk. Subnormal subgroups of the groups of rational points of reductive algebraic groups. Proc. Amer. Math. Soc. 130 (2002) 2219-2227. MR 1896401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Rapinchuk. On the finite dimensional unitary representations of Kazhdan groups. Proc. Amer. Math. Soc. 127 (1999) 1557-1562. MR 1476387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dave Witte. Products of similar matrices. Proc. Amer. Math. Soc. 126 (1998) 1005-1015. MR 1451837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. V. Iltyakov. On rational invariants of the group $E_6$. Proc. Amer. Math. Soc. 124 (1996) 3637-3640. MR 1350947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. A. F. Wehrfritz. A note on almost subnormal subgroups of linear groups . Proc. Amer. Math. Soc. 117 (1993) 17-21. MR 1119266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Christian Wenzel. Rationality of $G/P$ for a nonreduced parabolic subgroup-scheme $P$ . Proc. Amer. Math. Soc. 117 (1993) 899-904. MR 1123669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Donna M. Testerman. The construction of the maximal $A\sb 1$'s in the exceptional algebraic groups . Proc. Amer. Math. Soc. 116 (1992) 635-644. MR 1100666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Carlos R. Videla. On the Mal\cprime cev correspondence . Proc. Amer. Math. Soc. 109 (1990) 493-502. MR 1014647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lieven Le Bruyn. Quiver concomitants are often reflexive Azumaya . Proc. Amer. Math. Soc. 105 (1989) 10-16. MR 931734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Charles W. Curtis. A further refinement of the Bruhat decomposition . Proc. Amer. Math. Soc. 102 (1988) 37-42. MR 915711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Zbigniew S. Marciniak. A note on free products of linear groups . Proc. Amer. Math. Soc. 94 (1985) 46-48. MR 781053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Larry C. Grove. Dickson's pseudodeterminant without matrices . Proc. Amer. Math. Soc. 86 (1982) 695-696. MR 674109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William C. Waterhouse. The unit groups of affine algebraic monoids . Proc. Amer. Math. Soc. 85 (1982) 506-508. MR 660591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Zensho Nakao. Polynomial group laws. II . Proc. Amer. Math. Soc. 80 (1980) 196-200. MR 577743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William C. Waterhouse. Subgroups of $ax+b$ and the splitting of triangular group schemes . Proc. Amer. Math. Soc. 79 (1980) 520-522. MR 572293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] T. Kambayashi and G. Margrave. On homomorphisms from algebraic groups to ${\rm GL}\sb{n}(Z)$ . Proc. Amer. Math. Soc. 74 (1979) 223-226. MR 524289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andy R. Magid. Brauer groups of linear algebraic groups with characters . Proc. Amer. Math. Soc. 71 (1978) 164-168. MR 0485816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Amassa Fauntleroy and Andy R. Magid. Quasi-affine surfaces with $G\sb{a}$-actions . Proc. Amer. Math. Soc. 68 (1978) 265-270. MR 0472839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia